# SDR ORJA99169

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LAS, DURING CLIMB-OUT, RIGHT OIL STRAINERS CLOG ANNUNCIATOR CAME ON.  WITH RIGHT ENGINE AT IDLE, LIGHT WOULD NOT GO OUT.  MAX OIL TEMPERATURE OBSERVED, 129 CELSIUS.  REMOVED AND REPLACED NR 2 ENGINE FOR OIL STRAINER CLOG ANNUNCIATOR PER TASK CARD 0099.  LEAK AND OPS CHECKS GOOD.  TRIMMED ENGINES PER MM 71-00-00.  ALL PARAMETERS NORMAL.  (M)
